Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: zoloft withdrawal symptoms Katia

Posted by osama on April 26, 2003, at 14:04:44

In reply to Re: zoloft withdrawal symptoms Barbara Cat, posted by Katia on April 20, 2003, at 17:04:38

dear barbara,
thank you for your msg, you mentioned me finding another doctor, where i'm living it's very hard to find a good doctor, and i have given up on my privious one, he doesn't seem to help, you mentioned mood stabilizers and benzo, what i'm thinking of doing is continuing the zoloft cut back by 50 mgs a week till i stop it completely, and probably take a mood stabilizer, i badly need to stabilize my mood! but what are the mood stabilizers? i don't know any. just give me a brand name and i will go and get it, and what is a benzo? if it would help, i would run and get it right away. and would these two help with the dizziness, or vertigo i'm going through?
thank you barbara, i highly appreciate this, you seem to know much more than i do, but i badly need to go off zoloft.
thanks,

ana


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:osama thread:5582
URL: http://www.dr-bob.org/babble/20030423/msgs/222607.html